Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The lost solutions in axially symmetric irrotational compressible fluid flow


Author: H. J. Stewart
Journal: Quart. Appl. Math. 6 (1948), 334-337
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/26487
MathSciNet review: 26487
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/26487
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society